# SDR ASAA2020090833140

- Difficulty date: September 3, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 12,318 hours, 4,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO CLOSE.  GROUNDED - YES.  PERFORMED GVI & FUNCTIONALITY CHECK OF FLIGHT DECK DOOR.  CHECKED DEAD BOLT, DOOR KNOB, LATCH TONGUE, & STRIKE PLATE FOR CLEARANCE ISSUES.  FLIGHT DECK DOOR CLOSES PROPERLY, NO DEFECTS NOTED, REF B737-900 AMM 52-51-02.
